| Model Number |
TA6035L |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The 3.5mm single-use loading unit (sulu) was received fully fired.There were no visual or functional abnormalities noted during pmv testing.The loading unit was reset, reloaded into the instrument and cycled with acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during closure of the ileum on an ileostomy takedown, the surgeon had to use extreme pressure to unclamp the stapler from the tissue after firing.There was no patient injury.